| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device powered off unexpectedly.There were no reports of patient involvement associated with the reported issue.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of the device powering off unexpectedly was confirmed.During the evaluation, ventec powered on the device and it immediately alarmed and powered off by itself.Ventec opened the device in order to perform a visual inspection and observed that the internal flow transducer (ift) cable was not fully seated to the ift.Ventec plugged in the ift cable to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was that the ift cable was not fully seated.